Generic global rigidity of body--bar frameworks

Connelly, Robert and Jordán, Tibor and Whiteley, Walter (2013) Generic global rigidity of body--bar frameworks. JOURNAL OF COMBINATORIAL THEORY SERIES B, 103 (6). pp. 689-705. ISSN 0095-8956

[img] Text
Restricted to Repository staff only

Download (1MB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kristóf Bérczi
Date Deposited: 05 Sep 2017 15:42
Last Modified: 05 Sep 2017 15:42

Actions (login required)

Edit Item Edit Item